# SDR SIMA991192

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241AE
- Make and model: Saab 340B
- Aircraft serial: 340B241
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7239410803
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 5080 - ONE LIGHT BULB IN EMERGENCY EXIT LIGHTED SIGN ADJACENT TO SEAT 3A DOES NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
